# SDR P5CA9500865

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- Engine: Pwa JT9D7A
- System (JASC): 7530 · Compressor Bleed Control
- Part: Evc
- Part number: 7479555
- Condition: Failed
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: J, Y
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE SHUT DOWN IN-FLIGHT WITH LOW OIL QTY AND OIL PRESSURE LIGHT ON.  OIL PRESSURE DROPPED TO 37 PSI WITH ALL OTHER INDICATIONS NORMAL.  ENGINE WINDMILLED FOR 2 HOURS. REPLACED NR 4 EVC IAW MM 75-31-01.  ALSO, REPLACED EVC ACTUATOR, P/N 719999-6, S/N 6050074, IAW 75-31-02.  OPS AND LEAK CHECK GOOD.
